# SDR WVER0303201500007

- Difficulty date: March 3, 2015
- Submitted: March 3, 2015
- Operation: General aviation
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 25,070 hours, 20,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321725
- Condition: Corroded
- Location: Zone 100
- Part time: 25,070 hours, 20,877 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SILL HAS CORROSION AT FS 310.00 RT SIDE.
